# SDR NACA20080002

- Difficulty date: February 28, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 53,377 hours
- Engine: Pwa R2800CB3
- Engine time: 1,137 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 1,137 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO NO OIL PRESSURE.  REMOVED AND REPLACED ENGINE DUE TO INTERNAL FAILURE, REF: NAC DC6MM SEC V PG 3.
